# SDR CA080604011

- Difficulty date: May 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,867 hours
- Engine: Lyc T5317A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lift Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A 25 HR INSP, A CRACK WAS NOTED ON THE LIFT LINK BEAM LUG. THE PART WAS REMOVED AND TT OF THE BEAM IS UNKNOWN AT THIS TIME. CRACK WAS FOUND ON THE AFT EAR OF LUG RT SIDE.
